Cover Image

Income tax evasion : a theoretical analysis

Michael G. Allingham; Agnar Sandmo
Year of Publication: 1972
Authors: Allingham, Michael G.; Sandmo, Agnar
Published in:
Journal of public economics.- Amsterdam [u.a.] : Elsevier, ISSN 0047-2727, ZDB-ID 1839950. - Vol. 1.1972, 3/4, p. 323-338
Subjects: Einkommensteuer | Risiko
Type of Publication: Article
Title record from database: ECONIS - Online Catalogue of the ZBW
Availability:  Availability in libraries Availability in libraries More access options
More options (other): 
Description not available.

Saved in bookmark lists

Similar items by topic

Similar items by author

EconChat